Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Content: Volume 3, Issue 4

Open AccessArticle
Some Curvature Properties on a Special Paracontact Kenmotsu Manifold with Respect to Semi-Symmetric Connection
Turkish Journal of Analysis and Number Theory. 2015, 3(4), 94-96. DOI: 10.12691/tjant-3-4-1
Pub. Date: October 15, 2015Views: 8210Downloads: 6527
Open AccessArticle
Study of Some Sequences of Prime Numbers Defined by Iteration
Turkish Journal of Analysis and Number Theory. 2015, 3(4), 97-103. DOI: 10.12691/tjant-3-4-2
Pub. Date: October 26, 2015Views: 8042Downloads: 6355Citations: 1
Open AccessArticle
On the Generalized Degenerate Tangent Numbers and Polynomials
Turkish Journal of Analysis and Number Theory. 2015, 3(4), 104-107. DOI: 10.12691/tjant-3-4-3
Pub. Date: October 26, 2015Views: 8791Downloads: 6548Citations: 1
Open AccessArticle
Generalized s-topological Groups
Turkish Journal of Analysis and Number Theory. 2015, 3(4), 108-110. DOI: 10.12691/tjant-3-4-4
Pub. Date: November 26, 2015Views: 8158Downloads: 6233
Open AccessArticle
Further Inequalities Associated with the Classical Gamma Function
Turkish Journal of Analysis and Number Theory. 2015, 3(4), 111-115. DOI: 10.12691/tjant-3-4-5
Pub. Date: November 26, 2015Views: 8053Downloads: 6599